# SDR DALA2019031401673

- Difficulty date: March 13, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 81,135 hours, 62,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR IN REF MON/916/096-MON, 88 L.P. 0582257: DURING INSPECTION WAS FOUND CRACK ON FUSELAGE SKIN STA Y=1437 BTW LONG 3R TO 4R NEAR TO PREVIOUS REPAIR. FUSELAGE SKIN WAS REPAIRED (PERMANET REPAIR) PER ER/A 576322-14 REV ORIGINAL AND ETI-88-19-024 REV 2. GENERAL VISUAL INSPECTION WILL BE MONITORING EVERY 3000 CYCLES UNDER L.P. 0981693. PER ERA 576322-14 REV. . ORIGINAL. SECTION II. (LP0983643)
